# SDR 96ZZZX6157

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5522A
- Make and model: Cessna P210R
- Aircraft serial: P21000860
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Wire
- Part number: DMELT83
- Condition: Shorted
- Location: Elt Antenna
- Component: Dornemargln, DMELT81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING ELT OUTPUT PER FAR 91.207(D)(4), UNIT COULD NOT BE HEARD ON NEARBY AM RADIO, BUT COULD BE RECEIVED ON AIRCRAFT'S VHF RADIO.  FOUND ANTENNA CABLE CENTER CONDUCTOR INTERNALLY SHORTED TO GROUND.  PROPERLY OPERATING ELT SHOULD BLEED OVER ON AN AM RADIO.
